# SDR DALA2025032502205

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 92,057 hours, 43,259 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3227 DISC: O-2 MASKS AT 1-C-D DROPPED ON PRE FLT. C/A: STOWED O-2 MASKS AT 1-C-D PER A320AMM 35-30 A/C OK FOR SERVICE. (LP: 7215432)
